# SDR AWXA200500951

- Difficulty date: August 10, 2005
- Submitted: August 15, 2005
- Operation: Air carrier
- Aircraft: N629AW
- Make and model: Airbus A320-231
- Aircraft serial: 076
- Aircraft time: 50,886 hours, 22,859 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 201160697
- Part serial: 1403295
- Condition: Worn
- Location: Rt Mlg
- Part time: 50,792 hours, 22,698 cycles
- Component: Torque Link, Messier
- Component part number: 201160256
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AT ROTATION, CREW  NOTICED SEVERE VIBRATION FROM MLG AREA.  A/C CONTINUED ONTO MSP, CREW FLEW BY TOWER, UNABLE TO DETERMINE IF TIRE DAMAGE HAD OCCURRED.  EMERGENCY LANDING DECLARED.  MX INSPECTED TIRES, BRAKES & GEAR, NO DEFECTS NOTED.  PERFORMED BSCU BITE TEST, NO FAULTS FOUND.  MOC GENERATED FOLLOW UP TO BE PREFORMED IN PHX.  MX INSPECTED, FOUND APEX PIN WORN ON UPPER TORQUE LINK AT RT MLG UPPER TORQUE LINK.  REPLACED APEX PIN & TORQUE LINK.  VIBRATION WRITTEN UP AGAIN RESULTING IN NOSE TIRES & MLG TIRES BEING REPLACED.  TORQUE LING APEX PIN WAS SCRAPPED.  UPPER TORQUE LING ASSEMBLY WAS REPAIRED, TWO WORN APEX BUSHINGS WERE REPLACED WITH NEW BUSHINGS.  WORK WAS ACCOMPLISHED IAW CMM 32-11-33 REV. 29.
